# SDR SWAA2024010431143

- Difficulty date: December 12, 2023
- Submitted: January 4, 2024
- Operation: Air carrier
- Aircraft: N7866A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30648
- Aircraft time: 60,207 hours, 39,702 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 400 Nacelle/P
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER T/E PANEL LOWER SURFACE SUPPORT ANGLE CRACKED AT TRANSVERSE WEB LOWER ATTACH POINT ABOVE #1 PYLON AFT TIP<[01] TASK COMPLETE: REMOVED SUPPORT ANGLE IAW SRM 51-40-02-0G-0. RECEIVED NEW SUPPORT ANGLE (PN: 115A2982-9 LOT: 1522119-1) AND INSTALLED IAW SRM 51-40-02-0G-0 AND AMM 20-50-11-910-801. TOOL USED: 30IN-LB SCREW GUN ID: ATS1701; SN: 1505387; DATE DUE: 12/2024;[02] VERIFIED CORRECTIVE ACTION STEP 1. VERIFIED MEASUREMENTS TABLE AND TASK CARD COMPLETE.
